<  Back to the Polytechnique Montréal portal

A Raviart-Thomas-Schneider Solution of the Diffusion Equation in Hexagonal Geometry

Alain Hébert

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/20667/
Journal Title: Annals of Nuclear Energy (vol. 35, no. 3)
Publisher: Elsevier
DOI: 10.1016/j.anucene.2007.07.016
Official URL: https://doi.org/10.1016/j.anucene.2007.07.016
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Hébert, A. (2008). A Raviart-Thomas-Schneider Solution of the Diffusion Equation in Hexagonal Geometry. Annals of Nuclear Energy, 35(3), 363-376. https://doi.org/10.1016/j.anucene.2007.07.016

Statistics

Dimensions

Repository Staff Only

View Item View Item